Wave Equation and Causality Violation
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2001-2002), Exposé no. 7, 13 p.
@article{SEDP_2001-2002____A7_0,
     author = {Bachelot, Alain},
     title = {Wave Equation and Causality Violation},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:7},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2001-2002},
     language = {en},
     url = {www.numdam.org/item/SEDP_2001-2002____A7_0/}
}
Bachelot, Alain. Wave Equation and Causality Violation. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2001-2002), Exposé no. 7, 13 p. http://www.numdam.org/item/SEDP_2001-2002____A7_0/

[1] A. Bachelot. Global properties of the wave equation on non-globally hyperbolic manifolds. J. Math. Pures Appl., 81: 35–65, 2002. | MR 1994882 | Zbl 1078.58016

[2] A. Bachelot, A. Motet-Bachelot. Les résonances d’un trou noir de Schwarzschild. Ann. Inst. Henri Poincaré - Physique théorique, 59(1): 3–68, 1993. | Numdam | Zbl 0793.53094

[3] M.  Beals, M. Reed. Microlocal regularity theorems for nonsmooth pseudodifferential operators and applications to nonlinear problems. Trans. Amer. Math. Soc., 285(1): 159–184, 1984. | MR 748836 | Zbl 0562.35093

[4] J-M.  Bony. Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires. Ann. Sci. École Norm. Sup., 14(2): 209–246, 1981. | Numdam | MR 631751 | Zbl 0495.35024

[5] Y.  Bruhat. Sur la théorie des propagateurs. Ann. di Mat. Pura Appl., 64: 191–228, 1964. | MR 169659 | Zbl 0173.36501

[6] Y.  Choquet-Bruhat. Hyperbolic partial differential equations on a manifold. Battelle Rencontres, 1967, Benjamin, New York, 84–106, 1968. | MR 239299 | Zbl 0169.43202

[7] D.  Colton, R. Kress. Inverse Acoustic and Electromagnetic Scattering Theory. Springer-Verlag, second edition 1998. | MR 1635980 | Zbl 0760.35053

[8] J.  Cooper, W. Strauss. Representations of the Scattering Operator for Moving Obstacles. Indiana Univ. Math. J., 28(4): 643–671, 1979. | MR 542950 | Zbl 0427.35056

[9] S.  Deser, R. Jackiw, G. ’t Hooft. Three dimensional Einstein gravity: Dynamics of flat space. Ann. Phys. (NY), 152: 220–235, 1984.

[10] Y.  Fourès, I.E. Segal. Causality and analyticity. Trans. Am. Math. Soc., 78: 385–405, 1955. | MR 69401 | Zbl 0064.36805

[11] F. G.  Friedlander. The wave equation on a curved space-time. Cambridge University Press, 1975. | MR 460898 | Zbl 0316.53021

[12] J. L.  Friedman, M.S. Morris. Existence and Uniqueness Theorems for Massless Fields on a Class of Spacetimes with Closed Timelike Curves. Commun. Math. Phys., 186: 495–529, 1997. | MR 1463811 | Zbl 0965.83028

[13] R. P.  Geroch. The domain of dependence. J. Math. Phys., 11: 437–449, 1970. | MR 270697 | Zbl 0189.27602

[14] G. W.  Gibbons, C.A.R. Herdeiro. Supersymmetric rotating black holes and causality violation. Class. Quantum Grav., 16: 3619–3652, 1999. | MR 1729962 | Zbl 0956.83050

[15] K.  Gödel. An example of a new type of cosmological solution of Einstein’s field equations of gravitation. Rev. Mod. Phys., 21: 447–450, 1949. | Zbl 0041.56701

[16] D.  Häfner. Complétude asymptotique pour l’équation des ondes dans une classe d’espaces-temps stationnaires et asymptotiquement plats. Ann. Institut Fourier, 51(3): 779–833, 2001. | Numdam | Zbl 0981.35031

[17] S. W.  Hawking. Chronology protection conjecture. Phys. Rev. D, 46(2): 603–611, 1992. | MR 1172250

[18] S. W.  Hawking, G. F. R. Ellis. The large scale structure of space-time. Cambridge University Press, 1974. | MR 424186 | Zbl 0265.53054

[19] L.  Hörmander. The Analysis of Linear Partial Differential Operators, I, II, III, IV. Springer Verlag, second printing 1994. | MR 1996773

[20] L.  Hörmander. A Remark on the Characteristic Cauchy Problem. J. Funct. Anal., 93: 270–277, 1990. | MR 1073287 | Zbl 0724.35060

[21] T.  Ikebe. A Spectral Theory for the reduced Wave Equation with a Complex Refractive Index. Publ. RIMS, Kyoto Univ., 8: 579–606, 1972/73. | MR 326185 | Zbl 0261.35066

[22] T. Kato. Perturbation Theory for Linear Operators. Springer Verlag, second edition, 1980. | MR 407617 | Zbl 0148.12601

[23] B. S..  Kay. Application of linear hyperbolic PDE to linear quantum fields incurved spacetimes: especially black holes, time machines and a new semi-local vacuum concept. Journées Equations aux dérivées partielles, Exposé IX, Nantes, 2000. | Numdam | MR 1775685

[24] R. P.  Kerr. Gravitational field of a spinning mass as an example of algebraically special metrics. Phys. Rev. Lett., 11: 237–238, 1963. | MR 156674 | Zbl 0112.21904

[25] P.  Lax, R. Phillips. Scattering Theory. Academic Press, Revised Edition 1989. | MR 1037774 | Zbl 0186.16301

[26] J.  Leray. Hyperbolic differential equations. Princeton University, 1952. | MR 80849

[27] J-L.  Lions, E. Magenes. Problèmes aux limites non homogènes et applications I. Dunod, 1968. | Zbl 0165.10801

[28] R. B.  Melrose. Geometric Scattering Theory. Cambridge University Press, 1995. | MR 1350074 | Zbl 0849.58071

[29] A.  Papapetrou. Champs gravitationnels à symétrie axiale. Ann. Inst. Henri Poincaré, A4: 83–105, 1966. | Numdam

[30] V.  Petkov. Scattering Theory for Hyperbolic Operators. North Holland, 1989. | MR 1028780 | Zbl 0687.35067

[31] M. Reed, B. Simon. The Scattering of Classical Waves from Inhomogeneous Media. Math. Z., 155: 163–180, 1977. | MR 481641 | Zbl 0338.35073

[32] M. Reed, B. Simon. Methods of modern mathematical physics, Vol. II, III, IV. Academic Press, 1975, 1978. | MR 493422

[33] W. J.  van Stockum. Gravitational field of a distribution of particles rotating about an axis of symetry. Proc. R. Soc. Edin., 57: 135–154, 1937. | Zbl 0016.28302

[34] F. J.  Tipler. Singularities and Causality Violation. Ann. Phys., 108: 1–36, 1977. | MR 471924 | Zbl 0369.53057

[35] B. R.  Vainberg. Asymptotic Methods in Equations of Mathematical Physics. Gordon and Breach Science Publishers, 1989. | MR 1054376 | Zbl 0743.35001

[36] M.  Visser. Lorentzian Wormholes. Springer Verlag, 1995. | MR 1348164

[37] M.  Zworski. Poisson formulae for resonances. Séminaire E.D.P., Ecole Polytechnique, Exposé XIII, 1996–1997. | Numdam | MR 1482819 | Zbl 02124115